# SDR 2000UALA00035

- Difficulty date: January 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 32,828 hours, 5,118 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Part number: 834802
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO DUE AFT CARGO  DOOR LIGHT ON.  *S/D*  PERFORMED TROUBLESHOOTING TO DETERMINE THAT THE AFT CARGO LOCK PROXIMITY SENSOR SHOWED TARGET FAR WHEN DOOR WAS CLOSED.  ADJUSTED TARGET IN ACCORDANCE WITH AMM 52-35-43.  OPS CHECKED NORMAL.  AIRCRAFT HAS HAD NO ADDITIONAL HITS SINCE THIS ACTION WAS ACCOMPLISHED.
